Global Dynamics of a Periodic SEIRS Model with General Incidence Rate
Eric Ávila-Vales,
Erika Rivero-Esquivel and
Gerardo Emilio García-Almeida
International Journal of Differential Equations, 2017, vol. 2017, 1-14
Abstract:
We consider a family of periodic SEIRS epidemic models with a fairly general incidence rate of the form , and it is shown that the basic reproduction number determines the global dynamics of the models and it is a threshold parameter for persistence of disease. Numerical simulations are performed using a nonlinear incidence rate to estimate the basic reproduction number and illustrate our analytical findings.
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2017/5796958.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2017/5796958.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:5796958
DOI: 10.1155/2017/5796958
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().